# SDR UHLA2014111600777

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 13,807 hours, 10,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS.  TROUBLESHOT DOWN TO FAULTY EMERGENCY LIGHT BATTERY IN FWD GALLEY.  R & R EMERGENCY LIGHT BATTERY IAW AMM 33-50-01.  OPS CHECKED GOOD.
